# SDR CALA0100205

- Difficulty date: March 5, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 44,863 hours, 23,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR TRACK LIGHTS IN FIRST CLASS SECTION OF CABIN WERE FOUND INOPERATIVE.  MAINTENANCE FOUND WIRES DAMAGED NEAR ROW 1 LEFT.  THE WIRES WERE REPAIRED AND THE BLOWN FUSE IN POWER SUPPLY WAS REPLACED IAW MM 20-10-13.
